# SDR HEEA062549

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- System (JASC): 3212 · Emergency Flotation Section
- Part: Solenoid Valve
- Part number: 206373901103
- Condition: Leaking
- Location: Float
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEEPING FROM SOLENOID VALVE HEAD.
